# SDR USAA20090330BB055

- Difficulty date: March 27, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N249AU
- Make and model: Boeing 767201
- Aircraft serial: 23901
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHR - THE LEFT HAND, OVER-WING EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK AT M736 CHARGER.
